# SDR BA08002

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030316
- Condition: Failed
- Location: Nr 1
- Part time: 25,764 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL FLT 754 PHL-CDG  EN ROUTE CREW THE NUMBER 1 ADIRU BECAME INOP.  DUE TO PROCEDURAL ISSUES FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED NUMBER 1 ADIRU.
